Search Results

There are 26506 results for: content related to: The Revealed Preference Theory of Stable and Extremal Stable Matchings

  1. Large Matching Markets as Two-Sided Demand Systems

    Econometrica

    Volume 83, Issue 3, May 2015, Pages: 897–941, Konrad Menzel

    Version of Record online : 8 JUN 2015, DOI: 10.3982/ECTA12299

  2. You have full text access to this OnlineOpen article
    A theory of school-choice lotteries

    Theoretical Economics

    Volume 10, Issue 2, May 2015, Pages: 543–595, Onur Kesten and M. Utku Ünver

    Version of Record online : 1 JUN 2015, DOI: 10.3982/TE1558

  3. Stability and Preference Alignment in Matching and Coalition Formation

    Econometrica

    Volume 80, Issue 1, January 2012, Pages: 323–362, Marek Pycia

    Version of Record online : 10 JAN 2012, DOI: 10.3982/ECTA7143

  4. Farsighted Stability for Roommate Markets

    Journal of Public Economic Theory

    Volume 13, Issue 6, December 2011, Pages: 921–933, BETTINA KLAUS, FLIP KLIJN and MARKUS WALZL

    Version of Record online : 15 NOV 2011, DOI: 10.1111/j.1467-9779.2011.01525.x

  5. Brane tilings and reflexive polygons

    Fortschritte der Physik

    Volume 60, Issue 6, June 2012, Pages: 695–803, A. Hanany and R.-K. Seong

    Version of Record online : 29 MAR 2012, DOI: 10.1002/prop.201200008

  6. Proofs of the Parisi and Coppersmith-Sorkin random assignment conjectures

    Random Structures & Algorithms

    Volume 27, Issue 4, December 2005, Pages: 413–444, Chandra Nair, Balaji Prabhakar and Mayank Sharma

    Version of Record online : 5 OCT 2005, DOI: 10.1002/rsa.20084

  7. Matching With (Branch-of-Choice) Contracts at the United States Military Academy

    Econometrica

    Volume 81, Issue 2, March 2013, Pages: 451–488, Tayfun Sönmez and Tobias B. Switzer

    Version of Record online : 20 MAR 2013, DOI: 10.3982/ECTA10570

  8. Graphs with independent perfect matchings

    Journal of Graph Theory

    Volume 48, Issue 1, January 2005, Pages: 19–50, Marcelo H. de Carvalho, Cláudio L. Lucchesi and U. S. R. Murty

    Version of Record online : 3 NOV 2004, DOI: 10.1002/jgt.20036

  9. Optimal Matchings

    Combinatorial Optimization, First Edition

    William J. Cook, William H. Cunningham, William R. Pulleyblank, Alexander Schrijver, Pages: 127–198, 2011

    Published Online : 30 SEP 2011, DOI: 10.1002/9781118033142.ch5

  10. Finding all minimum-cost perfect matchings in Bipartite graphs

    Networks

    Volume 22, Issue 5, August 1992, Pages: 461–468, Komei Fukuda and Tomomi Matsui

    Version of Record online : 11 OCT 2006, DOI: 10.1002/net.3230220504

  11. Edge-disjoint Hamilton cycles in random graphs

    Random Structures & Algorithms

    Volume 46, Issue 3, May 2015, Pages: 397–445, Fiachra Knox, Daniela Kühn and Deryk Osthus

    Version of Record online : 2 JUL 2013, DOI: 10.1002/rsa.20510

  12. Time-resolved two-photon photoemission at metal—dielectric interfaces

    Israel Journal of Chemistry

    Volume 45, Issue 1-2, May 2005, Pages: 181–194, Wolfram Berthold and Ulrich Höfer

    Version of Record online : 10 MAR 2010, DOI: 10.1560/TRUV-HV8H-DBH4-X9VN

  13. Matching preclusion and conditional matching preclusion for bipartite interconnection networks I: Sufficient conditions

    Networks

    Volume 59, Issue 4, July 2012, Pages: 349–356, Eddie Cheng, Philip Hu, Roger Jia and László Lipták

    Version of Record online : 22 APR 2011, DOI: 10.1002/net.20440

  14. Savage in the Market

    Econometrica

    Volume 83, Issue 4, July 2015, Pages: 1467–1495, Federico Echenique and Kota Saito

    Version of Record online : 29 JUL 2015, DOI: 10.3982/ECTA12273

  15. Weighted random popular matchings

    Random Structures & Algorithms

    Volume 37, Issue 4, December 2010, Pages: 477–494, Toshiya Itoh and Osamu Watanabe

    Version of Record online : 25 OCT 2010, DOI: 10.1002/rsa.20316

  16. Packing hamilton cycles in random and pseudo-random hypergraphs

    Random Structures & Algorithms

    Volume 41, Issue 1, August 2012, Pages: 1–22, Alan Frieze and Michael Krivelevich

    Version of Record online : 5 FEB 2012, DOI: 10.1002/rsa.20396

  17. Matching graphs

    Journal of Graph Theory

    Volume 29, Issue 2, October 1998, Pages: 73–86, Linda Eroh and Michelle Schultz

    Version of Record online : 7 DEC 1998, DOI: 10.1002/(SICI)1097-0118(199810)29:2<73::AID-JGT3>3.0.CO;2-9

  18. Maximum matchings in sparse random graphs: Karp–Sipser revisited

    Random Structures & Algorithms

    Volume 12, Issue 2, March 1998, Pages: 111–177, Jonathan Aronson, Alan Frieze and Boris G. Pittel

    Version of Record online : 7 DEC 1998, DOI: 10.1002/(SICI)1098-2418(199803)12:2<111::AID-RSA1>3.0.CO;2-#

  19. You have full text access to this OnlineOpen article
    On the use of suboptimal matchings for scaling and ordering sparse symmetric matrices

    Numerical Linear Algebra with Applications

    Volume 22, Issue 4, August 2015, Pages: 648–663, Jonathan Hogg and Jennifer Scott

    Version of Record online : 12 MAR 2015, DOI: 10.1002/nla.1978

  20. Weighted Edge Coloring

    Combinatorial Optimization and Theoretical Computer Science

    Marc Demange, Bruno Escoffier, Giorgio Lucarelli, Ioannis Milis, Jérǒme Monnot, Vangelis Th. Paschos, Dominique de Werra, Pages: 291–317, 2010

    Published Online : 3 FEB 2010, DOI: 10.1002/9780470611098.ch11